JournalsjncgVol. 8, No. 1pp. 265–274

Noncommutative residue of projections in Boutet de Monvel’s calculus

  • Anders Gaarde

    University of Copenhagen, Denmark
Noncommutative residue of projections in Boutet de Monvel’s calculus cover

Abstract

Employing results by Melo, Nest, Schick and Schrohe on the K-theory of Boutet de Monvel’s calculus of boundary value problems, we show that the noncommutative residue introduced by Fedosov, Golse, Leichtnam and Schrohe vanishes on projections in the calculus. This partially answers a question raised in a recent collaboration with Grubb, namely whether the residue is zero on sectorial projections for boundary value problems: This is confirmed to be true when the sectorial projection is in the calculus.

Cite this article

Anders Gaarde, Noncommutative residue of projections in Boutet de Monvel’s calculus. J. Noncommut. Geom. 8 (2014), no. 1, pp. 265–274

DOI 10.4171/JNCG/155